MathSciNet Relay Station
MathSciNet bibliographic data
MR1924771 46B04 (46B07 46E40)
Takahashi, Yasuji; Hashimoto, Kazuo; Kato, Mikio On sharp uniform convexity, smoothness, and strong type, cotype inequalities. J. Nonlinear Convex Anal. 3 (2002), no. 2, 267–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement